# SDR HNAA9898782

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8201
- Aircraft serial: 425
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31442
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

MCO - FLT 3090 - LEFT NOSE TIRE DISINTEGRATED ON TAKEOFF AND DAMAGED LEFT NOSE GEAR DOOR, NOSE GEAR WIRE HARNESS AND DENTED FUSELAGE AFT OF GEAR WELL.  REPLACES BOTH NOSE WHEEL ASSEMBLIES AND REPAIRED AFFECTED ITEMS.  (M)
